MAUDE Adverse Event Report: TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP

TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number 004628-005
Medical Device Problem Codes Poor Quality Image (1408); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump battery "charges slowly." additionally, it was reported that the pump touch screen was unreadable.Reportedly, the screen was distorted which blocked graphics and text.There was no adverse impact to customer's blood glucose.The customer declined follow up from tandem technical support, therefore further information was unable to be obtained.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:FLEX INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
michael trier
8584011451
MDR Report Key16628227
Report Number3013756811-2023-43293
Device Sequence Number17257680
Product Code LZG
UDI-Device Identifier00852162004385
UDI-Public(01)00852162004385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number004628-005
Device Catalogue Number005365
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic